Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can a uti make u miss your period?

 
Anonymous

Asked by Anonymous at 8:09 PM on Apr. 28, 2009 in Health

This question is closed.
Answers (3)
  • No, two different systems. GrnEyedGrandma's got it right, too. If you're on the pill, and you take antibiotics, you'll need a backup method while you're taking the antibiotics, as well as for 2-4 weeks after (ask your doc how long they recommend).
    musicpisces

    Answer by musicpisces at 3:34 AM on Apr. 29, 2009

  • Not likely, but stress or sudden weight change can.
    Anonymous

    Answer by Anonymous at 8:25 PM on Apr. 28, 2009

  • Only if you're on BC pills and on antibiotics at the same time. Antibiotics can render BC pills ineffective for the cycle they are taken in.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 8:28 PM on Apr. 28, 2009